MathSciNet Relay Station
MathSciNet bibliographic data
MR2904603 12E05 (11Y05 13P05 68W30)
Berthomieu, Jérémy; Lecerf, Grégoire Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012), no. 279, 1799–1821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement